Ueber binäre Formen mit vorgeschriebener Discriminante


Mathematische Annalen (1888)

  • Volume: 31, page 482-492
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hilbert. "Ueber binäre Formen mit vorgeschriebener Discriminante." Mathematische Annalen 31 (1888): 482-492. <http://eudml.org/doc/157366>.

author = {Hilbert},
journal = {Mathematische Annalen},
pages = {482-492},
title = {Ueber binäre Formen mit vorgeschriebener Discriminante},
url = {http://eudml.org/doc/157366},
volume = {31},
year = {1888},

AU - Hilbert
TI - Ueber binäre Formen mit vorgeschriebener Discriminante
JO - Mathematische Annalen
PY - 1888
VL - 31
SP - 482
EP - 492
UR - http://eudml.org/doc/157366
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.